ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Book Chapter

Chandran, Sunil L and Ram, Shankar L (2002) Approximations for ATSP with Parametrized Triangle Inequality. [Book Chapter]

Departmental Technical Report

Chandran, Sunil and Ram, Shankar L (2002) On the Number of Minimum Cuts in a Graph. IISc-­CSA-­2002­-5.

Journal Article

Chandran, Sunil L and Ram, Shankar L (2007) On the relationship between ATSP and the cycle cover problem. In: Theoretical Computer Science, 370 (1-3). pp. 218-228.

Chandran, Sunil L and Ram, Shankar L (2004) On the Number of Minimum cuts in a Graph. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 177-194.

This list was generated on Wed Sep 18 20:01:16 2019 IST.